# SDR FDEA202108262107

- Difficulty date: August 26, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 77,161 hours, 27,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 141N61002003
- Part serial: FX0019
- Condition: Unsecure
- Location: L1 Door
- Part time: 68,005 hours, 21,151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A TEST FLIGHT,  LT ENTRU DOOR EICAS MSG, IMMEDIATELY AFTER TAKEOFF. HANDLE HAD POPPED UP APPROX 6 INCHES  AND WOULD NOT LOCK BACK DOWN. NO ABNORMAL  PRESSURIZATION ISSUES.   ADJUSTED THE L1 DOOR IAW AMM 52-11-00, OPS CHECKED GOOD.
